# SDR DALA1201391706

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 47,739 hours, 13,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 452T32058
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR PROTECTOR SUPPORT STRUCTURE BETWEEN STA 1395 TO STA 1417 LBL 20.30 TO LBL 24.40 WL 192.43 (FLOORBEAM/MD AREA) DAMAGED (P/N 452T3251-1 INTERCOSTAL P/N 452T3252-2 BRACKET &P/N 452T3288-5 PLATE).  REFER TO DRC#0281 INTERCOSTAL BRACKET & PLATE REMOVE AND REPLACE AS PER B767-300 SRM 51-40-02 REV 87_DRWG NBR 452T3205.
